# SDR AWXA200600012

- Difficulty date: January 5, 2006
- Submitted: January 10, 2006
- Operation: Air carrier
- Aircraft: N902AW
- Make and model: Boeing 757-2S7
- Aircraft serial: 23322
- Aircraft time: 73,501 hours, 29,192 cycles
- Engine: Rroyce RB211535E4
- System (JASC): 3350 · Emergency Lighting
- Part: Battery Pack
- Part number: 20131A
- Part serial: 13908
- Condition: Inoperative
- Location: Fuselage
- Component: Sign And Lights
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING OVERNIGHT INSPECTION REPORTED THE EMERGENCY EXIT SIGN AT DOOR L4 AND AISLE LIGHTS AT LT ROW 34 AND 30 WERE INOPERATIVE.  MAINTENANCE REMOVED AND REPLACED AFT LT BATTERY PACK IAW MM 33-51-07.  OPERATIONAL CHECKS WERE GOOD.
